Welcome to the allergy forum. I see you joined Med help this month.
You say you have taken the xyzal tablets for 5 years. That's a long time
to be taking a medication. Here is what I would suggest. I would make
an appointment with the doctor who prescribed the xyzal tablets for you.
I would tell your doctor what you just shared in your post. That if you do not take the tablet for more than a day, you experience itchiness all over your body especially on your arms and legs. Then you can ask your doctor if this is a withdrawal symptom . It is never a good idea to just stop a medication cold turkey as it were ie. stop taking the medication without the doctor's consent or knowledge. Do you still suffer from an itchy and runny nose ?
If not, maybe it is time to get off of the xyzal tablets , but you need your
doctor's permission and your doctor will tell you the safe way to gradually
get off of this medication. Otherwise, there will no doubt be side effects of withdrawing from this medication which you say you have been taking for five years. Another idea is to check out this website : www.drugs.com.
This is a great website. You can look up the side effects of just about any
medication you can think of. I would look up the possible side effects of xyzol tablets. Write down the side effects so you have them when you go
for your doctor's appointment. Good luck to you. Eve